# SDR DHL2002747013

- Difficulty date: December 20, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Pin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  #1 ENGINE GROUND FAULT LIGHT ILLUMINATED 45 MIN. AFTER POWER ON. TROUBLESHOT SYSTEM - WITH  FORWARD CONNECTOR REMOVED LIGHT STILL REMAINS ON - REINSTALLED CONNECTOR - PROBLEM IS WITH WIRING TO CONNECTOR.2)  DEFERRED PER MEL 26-9-1 CAT. "C".  DMI #11339 PLACARD INSTALLED. REMOVED AND REPLACED "OPERATING POWER UNIT", NO HELP.3)  REF.: DMI #11339, #1 ENGINE GROUND FAULT LIGHT ILLUMINATED 45 MIN. AFTER POWER ON. TROUBLESHOT SYSTEM WITH FORWARD CONNECTOR REMOVED. LIGHT REMAINS ON. REINSTALLED CONNECTOR. REMOVED AND REPLACED "OPERATING POWER UNIT", NO HELP. PROBLEM IS IN WIRING.4)  REPINED FORWARD FIRE LOOP CONNECTOR PER M/M 20-11-0. OPS CHECKED GOOD PER M/M 26-11-001. THIS CLEARS DMI #11339. PLACARD
